Talk

Advanced search

Serum Greek Tests Antibiotic Question

(1 Post)
Cariad82 Tue 30-Jul-19 06:57:42

I had the Greek tests and was positive for ureaplasma. I was prescribed a week long course of azithromycine and my husband a 40 day course of doxycycline. He has started getting nosebleeds after taking them which is listed as a side effect that requires you to contact your doctor immediately.

Spoke to our GP and he said for him to take doxycycline like me but I also contacted Serum and told Penny and she said he had been prescribed a different antibiotic to me to help his sperm and just to continue taking them to help improve his sperm parameters. There is nothing at all wrong with his sperm though - all tests we've had at our UK clinic it has been excellent and Serum have never tested it. We are both very hesitant for him to keep taking a medication that's giving him nosebleeds.

Does anyone know if doxycycline isn't recommended for men, or if it actually causes damage to sperm or something? I don't want to mess up our chances for the next ivf cycle but a bit scared of the doxy side effects!

Join the discussion

Registering is free, quick, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Get started »